Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 206, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 1:02 AM CDT for Taney County, Missouri. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 1:02 AM CDT (06:02 UTC)
- Expired
- May 27, 2017, 2:00 AM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Taney County, MO
The radar
The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 06:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:15 AM CDT | HAIL 0.88 | 3 Nw Ridgedale, MO | NICKEL SIZE HAIL AT BIG CEDAR LODGE. |
| May 27, 1:23 AM CDT | HAIL 1.5 | Ridgedale, MO | PING PONG HAIL AT GAS STATION ON STATE LINE AND HIGHWAY 65. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:06 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2596 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 942 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.5
The text
As transmitted.
082
WUUS53 KSGF 270602
SVRSGF
MOC213-270700-
/O.NEW.KSGF.SV.W.0206.170527T0602Z-170527T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
102 AM CDT SAT MAY 27 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Taney County in southwestern Missouri...
* Until 200 AM CDT
* At 101 AM CDT, a severe thunderstorm was located 7 miles south of
Kimberling City, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Law enforcement. This storm has a history of producing
quarter to ping pong ball sized hail.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Branson... Lake Taneycomo...
Bull Shoals Lake... Table Rock Lake...
Table Rock State Park... Hollister...
Forsyth... Kissee Mills...
Table Rock... Kirbyville...
Powersite... Protem...
Rueter... Ridgedale...
Ozark Beach... Edgewater Beach...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Taneycomo or Bull Shoals Lake, get away from the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3669 9331 3670 9277 3650 9277 3650 9331
TIME...MOT...LOC 0601Z 268DEG 36KT 3654 9337
HAIL...1.25IN
WIND...60MPH
$$
Schaumann4 follow-up statements
036
WWUS53 KSGF 270613
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
113 AM CDT SAT MAY 27 2017
MOC213-270700-
/O.CON.KSGF.SV.W.0206.000000T0000Z-170527T0700Z/
Taney MO-
113 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR TANEY COUNTY...
At 112 AM CDT, a severe thunderstorm was located near Roberson
Hollow, or 7 miles south of Branson, moving east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. This storm produced golf ball
sized hail near Blue Eye.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Branson... Lake Taneycomo...
Bull Shoals Lake... Table Rock Lake...
Table Rock State Park... Hollister...
Forsyth... Kissee Mills...
Table Rock... Kirbyville...
Powersite... Protem...
Rueter... Ridgedale...
Ozark Beach... Edgewater Beach...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Taneycomo and Bull Shoals Lake, get away from the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3669 9331 3670 9277 3650 9277 3650 9331
TIME...MOT...LOC 0612Z 274DEG 33KT 3654 9325
HAIL...1.75IN
WIND...60MPH
$$
Schaumann209
WWUS53 KSGF 270619
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
119 AM CDT SAT MAY 27 2017
MOC213-270700-
/O.CON.KSGF.SV.W.0206.000000T0000Z-170527T0700Z/
Taney MO-
119 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR TANEY COUNTY...
At 118 AM CDT, a severe thunderstorm was located near Omaha, or 7
miles south of Branson, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. This storm produced golf ball
sized hail near Blue Eye.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Branson... Lake Taneycomo...
Bull Shoals Lake... Table Rock Lake...
Table Rock State Park... Hollister...
Forsyth... Kissee Mills...
Table Rock... Kirbyville...
Powersite... Protem...
Rueter... Ridgedale...
Ozark Beach... Edgewater Beach...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Taneycomo and Bull Shoals Lake, get away from the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3669 9331 3670 9277 3650 9277 3650 9331
TIME...MOT...LOC 0618Z 271DEG 32KT 3653 9320
HAIL...2.00IN
WIND...60MPH
$$
Schaumann412
WWUS53 KSGF 270633
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
133 AM CDT SAT MAY 27 2017
MOC213-270700-
/O.CON.KSGF.SV.W.0206.000000T0000Z-170527T0700Z/
Taney MO-
133 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN TANEY COUNTY...
At 132 AM CDT, a severe thunderstorm was located 7 miles northeast of
Omaha, or 10 miles southeast of Branson, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. This storm has produced ping pong
to golf ball sized hail along the state line since 1 AM.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Lake Taneycomo... Bull Shoals Lake...
Forsyth... Kissee Mills...
Kirbyville... Protem...
Rueter... Ozark Beach...
Powersite... Edgewater Beach...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Lake Taneycomo and Bull Shoals Lake, get away from the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 15 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3669 9317 3670 9277 3650 9277 3650 9321
TIME...MOT...LOC 0632Z 271DEG 29KT 3652 9310
HAIL...2.00IN
WIND...60MPH
$$
Schaumann451
WWUS53 KSGF 270643
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
143 AM CDT SAT MAY 27 2017
MOC213-270700-
/O.CON.KSGF.SV.W.0206.000000T0000Z-170527T0700Z/
Taney MO-
143 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN TANEY COUNTY...
At 141 AM CDT, a severe thunderstorm was located near Diamond City,
or 12 miles southeast of Forsyth, moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters. This storm has produced ping pong
ball to tennis ball sized hail along the state line since 1
AM.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bull Shoals Lake... Protem...
Rueter...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If on or near Bull Shoals Lake, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3662 9305 3667 9277 3650 9277 3650 9315
TIME...MOT...LOC 0641Z 268DEG 31KT 3652 9301
HAIL...2.00IN
WIND...60MPH
$$
SchaumannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 11:37 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 26, 11:37 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1137 PM CDT Fri May 26 2017 ...06z Aviation Forecast Update... .SHORT TERM...(This evening through Saturday Night) Issued at 207 PM CDT Fri May 26 2017 At early afternoon...a surface front extended from northwest Missouri across southeast Kansas into a low over northeast Oklahoma then into the southern Texas Panhandle. Ahead of this front a very warm and moist air mass was in place. Surface dewpoints had already climbed to around 70 degrees across eastern Oklahoma into northwest Arkansas. Low-level water vapor imagery was indicating that an elevated mixed layer...EML...had made it into all but the south central Missouri area. In the upper atmosphere...the main upper level system was located over Manitoba with another system rotating around the base currently over the northern Rockies. The northern end of the front will continue moving eastward overnight while the southern end lifts slowly northward. Any convection that may form overnight would be near the MO-AR border near the periphery of the EML. This front will then lift northward as a warm front on during the day Saturday as a surface low develops and moves east along the front. The air mass in the vicinity of the front will be very unstable with CAPEs near 4000 J/kg but the atmosphere will also be initially capped. Once storms do begin to form on Saturday afternoon...they are expected to quickly become severe. Storms will initially form as discrete multicell or supercell storms with large hail being the primary threat. These will eventually evolve into more linear storms with damaging winds becoming the primary threat. Given the environment...tornadoes cannot be ruled out. However...these storms will be more likely as storms develop near or cross surface boundaries. .LONG TERM...(Sunday through Friday) Issued at 207 PM CDT Fri May 26 2017 As the upper level system moves southeast out of Manitoba into the Great Lakes region...the front will push eastward with the rain ending by late Sunday afternoon. Monday actually looks good with highs temperatures approaching the 80 degree mark. This should continue into Tuesday. Mid to late week looks unsettled as the region remains in northwest flow with surface boundary meandering through the region. Temperatures should be near to slightly above normal with highs in the 70s to lower 80s and lows in the upper 50s to the 60s. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1104 PM CDT Fri May 26 2017 The main concern for pilots flying in and out over the next 24 hours will be scattered strong convection developing overnight through about 09z across far southern Missouri. MVFR to VFR ceilings and visibilities will be bouncing around tonight and tomorrow. Winds will be light and variable tonight become southerly and gusty again tomorrow. Pilots need to be mindful of widespread severe convection developing across the region late Saturday afternoon and evening mainly between 23z to 04z Saturday. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Gaede LONG TERM...Gaede AVIATION...Griffin
Hazardous weather outlook, May 27, 12:26 AM CDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1226 AM CDT Sat May 27 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280530- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1226 AM CDT Sat May 27 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited Tornado risk. Elevated Hail risk. Elevated Thunderstorm wind damage risk. Limited Flooding risk. Significant Lightning risk. Limited Excessive heat risk. DISCUSSION... Widely scattered severe thunderstorms will be possible across extreme southern Missouri overnight. The primary threat will be large hail up to the size of ping pongs and damaging wind gust up to 60 mph possible overnight through early Saturday morning. There is a very limited chance for an isolated tornado as well. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Overall...the best chance for strong to severe storms will occur from Saturday afternoon into Saturday night as the cap weakens and very strong instability develops ahead of a cold front which will move through Saturday night. The main risks will be large hail up to the size of baseballs and damaging wind in excess of 70 mph. The possibility exists for a tornado or two as well. With the risk of severe thunderstorms...frequent lightning and heavy rainfall will be possible. Localized flooding of low water crossings may be possible where the heavier rainfall occurs. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next three hours for extreme southern Missouri near the Missouri and Arkansas border. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Griffin
In the hours before
Local storm report, May 27, 12:09 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL 2 NW SELIGMAN 36.55N 93.96W
05/27/2017 E0.25 INCH BARRY MO LAW ENFORCEMENT
QUARTER SIZE HAIL 3 MILES NORTH OF SELIGMAN.
&&
MGLocal storm report, May 27, 12:10 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM HAIL 4 E WASHBURN 36.58N 93.90W
05/27/2017 E1.50 INCH BARRY MO PUBLIC
PUBLIC REPORTS PING PONG SIZE HAIL.
&&
MGLocal storm report, May 27, 12:12 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM HAIL 2 NW SELIGMAN 36.55N 93.96W
05/27/2017 E1.00 INCH BARRY MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL 3
MILES NORTH OF SELIGMAN.
&&
MGLocal storm report, May 27, 12:20 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1220 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM HAIL 6 NW EAGLE ROCK 36.59N 93.84W
05/27/2017 E1.00 INCH BARRY MO LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED QUARTER SIZE HAIL
AT ROARING RIVER STATE PARK.
&&
MGLocal storm report, May 27, 12:50 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 AM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL 3 NW GOLDEN 36.56N 93.69W
05/27/2017 E0.88 INCH BARRY MO AMATEUR RADIO
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 61 min |
| May 27, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 64 min |
| May 27, 1:50 AM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| May 27, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 46 min |
| May 27, 2:41 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 64 min |
| May 27, 3:44 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 61 min |
| May 27, 9:43 AM CDT | Special Weather Statement | SGF | St. Clair | 47 min |
| May 27, 11:02 AM CDT | Special Weather Statement | SGF | Camden, Miller | 43 min |
| May 27, 11:18 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 42 min |
| May 27, 11:21 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 16 hr |
| May 27, 11:48 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 27 min |
| May 27, 12:16 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| May 27, 12:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 49 min |
| May 27, 12:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 43 min |
| May 27, 1:22 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| May 27, 1:25 PM CDT | Tornado Warning | SGF | Dent | 35 min |
| May 27, 1:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Polk, Vernon | 48 min |
| May 27, 1:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 62 min |
| May 27, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
| May 27, 1:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper | 28 min |
| May 27, 2:04 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 41 min |
| May 27, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 39 min |
| May 27, 2:09 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 51 min |
| May 27, 2:23 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 37 min |
| May 27, 2:33 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Polk, Webster | 42 min |
| May 27, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Pulaski | 49 min |
| May 27, 2:45 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 30 min |
| May 27, 2:56 PM CDT | Tornado Warning | SGF | Maries, Miller | 34 min |
| May 27, 3:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more | 60 min |
| May 27, 3:04 PM CDT | Tornado Warning | SGF | Laclede | 26 min |
| May 27, 3:16 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas | 29 min |
| May 27, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 44 min |
| May 27, 3:34 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 26 min |
| May 27, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more | 60 min |
| May 27, 3:49 PM CDT | Tornado Warning | SGF | Dent, Phelps, Texas | 41 min |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 32 min |
| May 27, 5:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| May 27, 5:29 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 46 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| May 27, 5:45 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 34 min |
| May 27, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 50 min |
| May 27, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 44 min |
| May 27, 6:14 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence, Stone | 61 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller, Pulaski | 45 min |
| May 27, 6:17 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 43 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 52 min |
| May 27, 6:23 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 52 min |
| May 27, 6:29 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, Newton | 4 hr |
| May 27, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski | 59 min |
| May 27, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Greene, Lawrence, Stone and 2 more | 50 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 46 min |
| May 27, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Polk | 45 min |
| May 27, 6:56 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 27 min |
| May 27, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 36 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| May 27, 6:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.